Pacific Journal of Mathematics

The solution to Crawley's problem.

Alan H. Mekler and Saharon Shelah

Article information

Source
Pacific J. Math., Volume 121, Number 1 (1986), 133-134.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102702804

Mathematical Reviews number (MathSciNet)
MR815040

Zentralblatt MATH identifier
0587.20036

Subjects
Primary: 20K10: Torsion groups, primary groups and generalized primary groups
Secondary: 03E35: Consistency and independence results 03E45: Inner models, including constructibility, ordinal definability, and core models 20A15: Applications of logic to group theory 20K40: Homological and categorical methods

Citation

Mekler, Alan H.; Shelah, Saharon. The solution to Crawley's problem. Pacific J. Math. 121 (1986), no. 1, 133--134. https://projecteuclid.org/euclid.pjm/1102702804


Export citation

References

  • [MS] A. Mekler, and S. Shelah, -elongations and Crawley's problem, Pacific J. Math., 121 (1986), 121-132.